Translation nets and fixed-point-free group automorphisms

Rosemary Anne Bailey, D. Jungnickel

Research output: Contribution to journalArticlepeer-review

21 Citations (Scopus)

Abstract

Certain translation nets are shown to be equivalent to sets of mutually orthogonal Latin squares constructed by the automorphism method. Known results on fixed-point-free automorphisms are used to improve the known upper bounds on the maximum number of parallel classes in such a net. In particular, the maximum number is found exactly for such nets whose translation groups are Abelian. Applications are given both to the statistical design of experiments and to other parts of pure mathematics.
Original languageEnglish
Pages (from-to)1-13
Number of pages13
JournalJournal of Combinatorial Theory, Series A
Volume55
Issue number1
Publication statusPublished - 1990

Fingerprint

Dive into the research topics of 'Translation nets and fixed-point-free group automorphisms'. Together they form a unique fingerprint.

Cite this